# SDR MASA99159

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 26ET1T
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 5347 - BOS-HYA - ON TAXI OUT, THE CREW HEAD A POPPING NOSE COMING FROM THE PEDESTAL.  THE RUDDER BOOST YAW DAMP C/B POPPED WHEN THIS HAPPENED AND THIS CAUSED THERE TO BE SPARKS IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE AND MAINTEANCE WAS CALLED OUT TO INSPECT FOR ANY DAMAGE.  THERE WAS NO DAMAGE NOTED AND THE YAW DAMP RUDDER BOOST SYSTEM WAS DEACTIVATED AND DEFERRED.  THE FOLLOWING EVENING THE A/C WAS ROUTED TO REDDING MX WHERE THE YAW DAMP SWITCH WAS REMOVED AND REPLACED USING EO B1900D-27-0007.  (M)
